Translator Disclaimer
2012 Morse matchings on polytopes
R M Green, Jacob T Harper
Algebr. Geom. Topol. 12(4): 2429-2450 (2012). DOI: 10.2140/agt.2012.12.2429

Abstract

We show how to construct homology bases for certain CW complexes in terms of discrete Morse theory and cellular homology. We apply this technique to study certain subcomplexes of the half cube polytope studied in previous works. This involves constructing explicit complete acyclic Morse matchings on the face lattice of the half cube; this procedure may be of independent interest for other highly symmetric polytopes.

Citation

Download Citation

R M Green. Jacob T Harper. "Morse matchings on polytopes." Algebr. Geom. Topol. 12 (4) 2429 - 2450, 2012. https://doi.org/10.2140/agt.2012.12.2429

Information

Received: 25 July 2011; Revised: 28 May 2012; Accepted: 12 June 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1261.05128
MathSciNet: MR3020212
Digital Object Identifier: 10.2140/agt.2012.12.2429

Subjects:
Primary: 52B11

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.12 • No. 4 • 2012
MSP
Back to Top